# SDR UALA2013052803685

- Difficulty date: May 24, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 49,451 hours, 19,574 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ARMED INDICATOR LENS IS BROKEN.  SECURED LENS ON DOOR.
